Polymorphic light eruption? - Hughes Syndrome -...

Hughes Syndrome - APS Support

9,801 members9,960 posts

Polymorphic light eruption?

bathouse profile image

Hi all, hope you are all keeping ok, can I ask your advice please?

Got blisters/hot/itchy skin on arms and feet only. I had sun cream on arms but not on feet and both areas affected the same. Where my flip flops had been there is no rash/blisters.

Never had this before, only just finished an 8 week course of steroids after really bad flare after first Astra Zeneca vaccine, can’t help but feels his skin reaction it’s all linked?

Anyone else suffered this?

Thanks everyone x

14 Replies

Hi. I am so sorry you are having this reaction. I am not sure where you live, but I know if you contact the frontline doctors they help with vaccine injuries. Or can maybe guide you to someone in your country. Use DuckDuckGo search engine to find them. My prayers are with you

bathouse profile image
bathouse in reply to 25pooky

Many thanks, in Bedfordshire UK, yes we use Duckduckgo, thank you x

MaryF profile image
MaryFAdministrator

Hiya, it may be linked, I know I am having reactions myself, so please see your GP/specialist and forward any photographs to them for your records. MaryF

bathouse profile image
bathouse in reply to MaryF

Thanks Mary, sorry to hear you are having some issues too, i will take your advice, you are always so helpful, x

Sevenstar1 profile image
Sevenstar1 in reply to MaryF

Sorry to hear that Mary F , are these new issues on top of your usual things , my skin has gone bonkers !

MaryF profile image
MaryFAdministrator in reply to Sevenstar1

I have Stevens Johnson Disease and many other things, so knew I would react. MaryF

Yes me ! I've had dreadful photo sensitivity since mine way more than I've ever had , before they were manageable but right now, off the scale , red eruptions on face neck and chest , can't even sit in the car or walk down the street in the sun , my usual factor 50 plus protective clothing and hats isn't cutting it! Saw my dermatologist yesterday and he's getting a lot of patients with new sun light allergies etc ! Hope it settles soon for you!

bathouse profile image
bathouse in reply to Sevenstar1

Thank you for your reply. I am sorry to hear that you are having issues too. Did your dermatologist have any advice (except keep out of the sun)?Thanks x

Sevenstar1 profile image
Sevenstar1 in reply to bathouse

No sadly, he's given me some antibiotics just in case , apparently things can settle a bit with them , but absolutely stay out of the sun , cover up and plenty of cream ! I've been very disobedient of late , always think I'm ok when I'm not , but after seeing him I've not been outside in the in bright sunlight and guess what , it's setting down ! Time will tell !

bathouse profile image
bathouse in reply to Sevenstar1

Thank you x

KellyInTexas profile image
KellyInTexasAdministrator

Hello bat house,

I posted a pic of mine maybe a year ago. I had another quire rough episode in the early spring as a woman I know “trapped” me in conversation in the beautiful spring sunshine for about 8 min only I’d say... I finally had to excuse myself...

My rheumatologist diagnosed me with SCLE.

He was very clear it was not the same as SLE, but could damage organs none the less. So stay out of the sun, and wear protective clothing. A tighter weave material he said, as he noted my loose , breathable linen... ( especially a wide brimmed hat.)

He mentioned it was oftentimes associated with Sjögren’s- which I also have.

I also have a low lupus.

That is interesting, thanks for taking the time to let me know.I have tested negative for Sjogrens but have severe dry eyes which i have treatment for and punctal plugs.

I just find its one thing after another, feel like a hypochondriac there are so many things affected x

KellyInTexas profile image
KellyInTexasAdministrator in reply to bathouse

My rheumatologist said Sjögren’s can be present , and the test can lag several years behind. He would say “sicca syndrome, early Sjögren’s syndrome without antibodies” maybe?

I don’t know...

Thank you, really appreciate your help, just reading about SCLE and that it can be drug induced, I am on lansoprazole.

You may also like...